Thread: Sides of Turinabol
12-12-2005, 07:48 PM #1
Sides of Turinabol
What are the side effects of Turinabol ?
12-12-2005, 07:58 PM #2
Although I haven't used it yet I think I've read that some have sides such as stomach discomfort or severe pumps? Also, like any other oral it does have some liver toxicity albeit low.
12-12-2005, 08:10 PM #3Originally Posted by jsimon
liver toxic, oilly skin/acne, stomach pains
Pumps are a good thing.
12-12-2005, 08:13 PM #4Originally Posted by Hellmask
12-12-2005, 08:23 PM #5
12-12-2005, 08:24 PM #6Originally Posted by Hard Head
Another good side effect
12-13-2005, 03:28 AM #7Originally Posted by Hellmask
12-13-2005, 06:19 AM #8
Solid retainable gains!
12-13-2005, 02:53 PM #9Member
- Join Date
- Dec 2005
- Melbourne, Australia
oh no! not solid retainable gains!!!
12-13-2005, 03:16 PM #10
increased muscle mass, agression which can be a good thing..
12-13-2005, 03:31 PM #11
Im my experiences, by itself, it isnt very liver toxic, gives great pumps, i had no stomach discomfort, made me hungry as hell, slightly more aggressive, and it did loose its effects after a little while. Ohh and made me more vascular
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)